Arithmetic properties of 1-shell totally symmetric plane partitions

Michael D. Hirschhorn, James Allen Sellers

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Blecher ['Geometry for totally symmetric plane partitions (TSPPs) with self-conjugate main diagonal', Util. Math. 88 (2012), 223-235] defined the combinatorial objects known as 1-shell totally symmetric plane partitions of weight n. He also proved that the generating function for f(n), the number of 1-shell totally symmetric plane partitions of weight n, is given by In this brief note, we prove a number of arithmetic properties satisfied by f(n) using elementary generating function manipulations and well-known results of Ramanujan and Watson.

Original languageEnglish (US)
Pages (from-to)473-478
Number of pages6
JournalBulletin of the Australian Mathematical Society
Volume89
Issue number3
DOIs
StatePublished - 2014

Fingerprint

Plane Partitions
Shell
Generating Function
Elementary Functions
Ramanujan
Manipulation

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Hirschhorn, Michael D. ; Sellers, James Allen. / Arithmetic properties of 1-shell totally symmetric plane partitions. In: Bulletin of the Australian Mathematical Society. 2014 ; Vol. 89, No. 3. pp. 473-478.
@article{193995bfbb9d464092098fa5eb832f5d,
title = "Arithmetic properties of 1-shell totally symmetric plane partitions",
abstract = "Blecher ['Geometry for totally symmetric plane partitions (TSPPs) with self-conjugate main diagonal', Util. Math. 88 (2012), 223-235] defined the combinatorial objects known as 1-shell totally symmetric plane partitions of weight n. He also proved that the generating function for f(n), the number of 1-shell totally symmetric plane partitions of weight n, is given by In this brief note, we prove a number of arithmetic properties satisfied by f(n) using elementary generating function manipulations and well-known results of Ramanujan and Watson.",
author = "Hirschhorn, {Michael D.} and Sellers, {James Allen}",
year = "2014",
doi = "10.1017S0004972713000865",
language = "English (US)",
volume = "89",
pages = "473--478",
journal = "Bulletin of the Australian Mathematical Society",
issn = "0004-9727",
publisher = "Cambridge University Press",
number = "3",

}

Arithmetic properties of 1-shell totally symmetric plane partitions. / Hirschhorn, Michael D.; Sellers, James Allen.

In: Bulletin of the Australian Mathematical Society, Vol. 89, No. 3, 2014, p. 473-478.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Arithmetic properties of 1-shell totally symmetric plane partitions

AU - Hirschhorn, Michael D.

AU - Sellers, James Allen

PY - 2014

Y1 - 2014

N2 - Blecher ['Geometry for totally symmetric plane partitions (TSPPs) with self-conjugate main diagonal', Util. Math. 88 (2012), 223-235] defined the combinatorial objects known as 1-shell totally symmetric plane partitions of weight n. He also proved that the generating function for f(n), the number of 1-shell totally symmetric plane partitions of weight n, is given by In this brief note, we prove a number of arithmetic properties satisfied by f(n) using elementary generating function manipulations and well-known results of Ramanujan and Watson.

AB - Blecher ['Geometry for totally symmetric plane partitions (TSPPs) with self-conjugate main diagonal', Util. Math. 88 (2012), 223-235] defined the combinatorial objects known as 1-shell totally symmetric plane partitions of weight n. He also proved that the generating function for f(n), the number of 1-shell totally symmetric plane partitions of weight n, is given by In this brief note, we prove a number of arithmetic properties satisfied by f(n) using elementary generating function manipulations and well-known results of Ramanujan and Watson.

UR - http://www.scopus.com/inward/record.url?scp=84902081349&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84902081349&partnerID=8YFLogxK

U2 - 10.1017S0004972713000865

DO - 10.1017S0004972713000865

M3 - Article

AN - SCOPUS:84902081349

VL - 89

SP - 473

EP - 478

JO - Bulletin of the Australian Mathematical Society

JF - Bulletin of the Australian Mathematical Society

SN - 0004-9727

IS - 3

ER -